Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the equivalence of Écart and voisinage


Author: E. W. Chittenden
Journal: Trans. Amer. Math. Soc. 18 (1917), 161-166
MSC: Primary 54A05
DOI: https://doi.org/10.1090/S0002-9947-1917-1501066-1
MathSciNet review: 1501066
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54A05

Retrieve articles in all journals with MSC: 54A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1917-1501066-1
Article copyright: © Copyright 1917 American Mathematical Society

American Mathematical Society